# SDR SWIA2021080560049

- Difficulty date: June 11, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH EMERGENCY EXIT DOOR Â€“ CORROSION AT NUTPLATE LOCATION FOR AFT FITTING ON BOTTOM OF DOOR AND 4 EACH RUSTY NUTPLATES.     (C-CHECK RO 8/1/2021)    REMOVED CORRODED AFT ATTACH BRACKET ON INNER SURFACE OF LH EMERGENCY DOOR COMMON TO FITTING NUTPLATES. REF CRJ 200 SRM 51-42-06 AND CRJ 200 SRM 51-42-15. INSTALLED NEW  AFT ATTACH BRACKET ON INNER SURFACE OF LH EMERGENCY DOOR COMMON TO FITTING NUTPLATES. REF CRJ 200 SRM 51-42-06 AND  DWG 601R31123 REV H. COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECK GOOD
